# SDR DHL2000801133

- Difficulty date: May 31, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Beam
- Condition: Broken
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPT BEAM ANGLE BROKEN AT STA 1660.000, L24 L.  REMOVED BROKEN ANGLE PER SRM 51-1-21.  FABRICATED NEW ANGLE IAW SRM 53-2-0.  TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED NEW ANGLE PER SRM 51-1-21.
